RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1978, Volume 14, Number 5, Pages 943–946 (Mi de3403)  

Short Communications

On the problem of the homotopy classification of elliptic systems with eight variables

V. N. Chernomaz

Gomel Branch, Institute of Mathematics, Academy of Sciences of the Belorussian SSR

Full text: PDF file (367 kB)

Bibliographic databases:
UDC: 517.946
Received: 05.07.1976

Citation: V. N. Chernomaz, “On the problem of the homotopy classification of elliptic systems with eight variables”, Differ. Uravn., 14:5 (1978), 943–946

Citation in format AMSBIB
\Bibitem{Che78}
\by V.~N.~Chernomaz
\paper On the problem of the homotopy classification of elliptic systems with eight variables
\jour Differ. Uravn.
\yr 1978
\vol 14
\issue 5
\pages 943--946
\mathnet{http://mi.mathnet.ru/de3403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=492827}
\zmath{https://zbmath.org/?q=an:0386.35017}


Linking options:
  • http://mi.mathnet.ru/eng/de3403
  • http://mi.mathnet.ru/eng/de/v14/i5/p943

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:51
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020